# SDR WX0A2015081172784

- Difficulty date: August 4, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 53,677 hours, 47,094 cycles
- Engine: Pwa JT8D219
- Engine time: 52,509 hours, 47,861 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 716729
- Condition: Overtemp
- Location: Right
- Part time: 52,509 hours, 47,861 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RIGHT ENG EGT ON TAKEOFF WAS 635 C FOR 20 SECONDS, OAT 41 C, EPR 1.93.  R & R RT ENG IAW TASK CARD 71-080-003.  OPERATIONS & LEAK CHECKED GOOD.
